# SDR ASMF201606005

- Difficulty date: April 25, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 49,088 hours, 17,230 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Nut
- Condition: Loose
- Location: Control Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE AFT FUSELAGE SKIN.  MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT NUT ON FLAPS, SLATS CONTROL VALVE.  THE FLAPS, SLATS CONTROL VALVE NUT WAS TIGHTENED IAW AMM 27-81-81, TESTED CORRECT.
